# SDR MALA010419

- Difficulty date: April 16, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 423
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A5322
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AVIONICS SMOKE CAUTION LIGHT ILLUMINATED INTERMITTENTLY DURING PREFLIGHT.  NO ACTUAL SMOKE, FUMES OR ODORS WERE DETECTED.  MAINTENACE REPLACED AVIONICS SMOKE DETECTOR P/N 72-111211-000, S/N OFF A5331, S/N ON A5322.  ALL CHECKS GOOD AT THIS TIME IAW SF340 NR 26.
